# SDR DALA2025060604334

- Difficulty date: May 29, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9572 IN REF NRC 00391 AFTER REMOVAL SEAT TRACK, CORROSION WAS FOUND ON DIAPHRAGM STA Y=200 TO 220 APROX X:-44 AT CABIN PAX. CORRECTIVE ACTION: REPAIRED PER PER B717 -200 SRM 51-70-10-2R PROCEDURE 1, REPAIR 1. (0993688)
